# SDR GTIA2014073101392

- Difficulty date: July 31, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 15,893 hours, 7,395 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: SE70319
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER`S OXYGEN MASK IS MISSING A RETAINING CLIP.  R & R OBSERVER OXYGEN MASK IAW AMM 35-12-41-000-002-A/400-001-A, OPS CHECKED GOOD.
